# SDR AALA202507302316

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 77,816 hours, 30,045 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT AISLE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 11, 12 AND 13. MAINTENANCE FOUND CANNON PLUG FOR EMERGENCY LIGHTS ON ROWS 11-13 DISCONNECTED, MAINTENANCE RECONNECTED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-009-A WITH NO DEFECTS NOTED.
